# SDR CA981230039

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811115
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED STEADY.  AIRCRAFT RETURNED.  LANDING GEAR ACCESSORY UNIT REPLACED PER M.M.  NLG FLIGHT TO GROUND SWITCH ADJUSTED.  AIRCRFAFT RETURNED TO SERVICE.
